drose
  • 2 replies
  • 535 views
  • 2 followings
drose, October 24,  2018  12:12pm EST

Bone and Joint Pain and Tenderness

I am on long term medication for my heart. I was fine when I was taking it along with steriods. Once I stoped the steriods and they were out of my system I noticed I developed bone and joint pain. I feel as if all the synovial bursa in my body have disintegrated. I litterally feel my skeleton. I will be on this medication for several more months. Has anyone else experienced this?

2 Replies
  • AHAASAKatie
    AHAASAKatie, October 25,  2018  8:54am EST

    I am so sorry that you are experiencing this. Have you asked your doctor or pharmacist for their thoughts? Thanks Katie  

  • DolphinWrite
    DolphinWrite, February 7,  2019  1:42pm EST

    You didn't mention age or other conditions.  Could just be your body adjusting.  Definitely, tall with your doctor.  God bless. 

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active